# SDR SIMA202002253004

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 21,283 hours, 15,613 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: BA670923583
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR INPUT ARM BRACKET (VERT. STAB. TO HORZ. STAB.) FLANGES ARE BENT/CRACKED. (LEVER ASSEMBLY.)-C/A-REMOVED AND REPLACED RH ELEVATOR UPPER BELLCRANK LEVER ON HORZ. STAB. AFT SPAR IAW CRJ 700-27-31-30-400-805. SEE E776803 FOR OPS CHECK.
